Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 94, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2012, 9:41 AM CDT for Greene County, Pickens County, Sumter County, Alabama. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2012, 9:41 AM CDT (14:41 UTC)
- Expired
- Apr 5, 2012, 10:45 AM CDT
- In force
- 64 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Pickens County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 10:05 AM CDT | HAIL 1.5 | Panola, AL | PING PONG BALL SIZED HAIL REPORTED IN PANOLA. |
| Apr 5, 10:12 AM CDT | TSTM WND DMG | 2 E Tombigbee River At, AL | TREE REPORTED DOWN ON ALABAMA HIGHWAY 39 ABOUT 2 MILES NORTHEAST OF GAINESVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 9:14 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted, in the capitals the NWS used until 2016.
944
WUUS54 KBMX 051441
SVRBMX
ALC063-107-119-051545-
/O.NEW.KBMX.SV.W.0094.120405T1441Z-120405T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 AM CDT THU APR 5 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
NORTHERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 1045 AM CDT
* AT 937 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 22 MILES WEST OF PICKENSVILLE TO 15
MILES NORTHWEST OF EMELLE TO 15 MILES WEST OF BOYD...AND MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PICKENSVILLE...LIVINGSTON...ALICEVILLE...CARROLLTON...EUTAW...
GORDO...EMELLE AND BOYD.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 45...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3329 8831 3334 8786 3292 8781 3284 8783
3281 8781 3276 8787 3277 8783 3275 8781
3271 8783 3271 8779 3266 8779 3264 8775
3263 8781 3261 8775 3259 8774 3257 8776
3259 8778 3254 8780 3254 8840
TIME...MOT...LOC 1440Z 272DEG 34KT 3315 8860 3286 8850
3263 8853
$$
613 follow-up statements
847
WWUS54 KBMX 051501
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CDT THU APR 5 2012
ALC063-107-119-051545-
/O.CON.KBMX.SV.W.0094.000000T0000Z-120405T1545Z/
GREENE AL-PICKENS AL-SUMTER AL-
1001 AM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMTER...SOUTHERN PICKENS AND GREENE COUNTIES UNTIL 1045 AM CDT...
AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
PICKENSVILLE TO 6 MILES WEST OF GAINESVILLE TO BOYD...MOVING EAST AT
40 MPH.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...ALICEVILLE...EUTAW...PANOLA...BOYD...GAINESVILLE...NEW
WEST GREENE...GARDEN...MCMULLEN AND THE UNIVERSITY OF WEST ALABAMA.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 45...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3316 8833 3317 8832 3323 8785 3292 8781
3285 8783 3281 8781 3276 8787 3277 8783
3275 8781 3271 8783 3271 8779 3265 8779
3264 8775 3263 8781 3259 8774 3257 8776
3259 8778 3254 8780 3258 8838
TIME...MOT...LOC 1501Z 272DEG 34KT 3310 8835 3280 8824
3265 8836
$$
61414
WWUS54 KBMX 051516
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1016 AM CDT THU APR 5 2012
ALC063-107-119-051545-
/O.CON.KBMX.SV.W.0094.000000T0000Z-120405T1545Z/
GREENE AL-PICKENS AL-SUMTER AL-
1016 AM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMTER...SOUTHERN PICKENS AND GREENE COUNTIES UNTIL 1045 AM CDT...
AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ALICEVILLE
TO NEW WEST GREENE TO LIVINGSTON...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...EUTAW...WEST GREENE...EPES...BLUFFPORT...BOLIGEE...
ALLISON...TISHABEE...BENEVOLA AND THORNHILL.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 45...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3284 8832 3312 8833 3316 8784 3292 8781
3284 8783 3281 8781 3276 8787 3277 8783
3275 8781 3271 8783 3271 8779 3265 8779
3264 8776 3263 8781 3259 8774 3257 8793
3258 8838
TIME...MOT...LOC 1516Z 272DEG 34KT 3305 8819 3289 8809
3263 8819
$$
61292
WWUS54 KBMX 051530
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 AM CDT THU APR 5 2012
ALC107-051540-
/O.CAN.KBMX.SV.W.0094.000000T0000Z-120405T1545Z/
PICKENS AL-
1030 AM CDT THU APR 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PICKENS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3283 8814 3302 8815 3305 8806 3304 8805
3306 8803 3314 8784 3292 8781 3284 8783
3281 8781 3276 8787 3277 8783 3275 8781
3271 8783 3271 8779 3265 8779 3264 8776
3263 8781 3259 8774 3257 8793 3258 8825
TIME...MOT...LOC 1530Z 272DEG 34KT 3303 8803 3287 8793
3261 8804
$$
ALC063-119-051545-
/O.CON.KBMX.SV.W.0094.000000T0000Z-120405T1545Z/
GREENE AL-SUMTER AL-
1030 AM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMTER
AND GREENE COUNTIES UNTIL 1045 AM CDT...
AT 1027 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF WEST GREENE TO
EUTAW TO BLUFFPORT...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
EUTAW...TISHABEE...THORNHILL...MANTUA...UNION...WALDEN QUARTERS...
FORKLAND...JENA...LEWISTON AND EUTAW MUNICIPAL AIRPORT.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 45...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3283 8814 3302 8815 3305 8806 3304 8805
3306 8803 3314 8784 3292 8781 3284 8783
3281 8781 3276 8787 3277 8783 3275 8781
3271 8783 3271 8779 3265 8779 3264 8776
3263 8781 3259 8774 3257 8793 3258 8825
TIME...MOT...LOC 1530Z 272DEG 34KT 3303 8803 3287 8793
3261 8804
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:50 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 5, 6:50 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 650 AM CDT THU APR 5 2012 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... CLOSED UPPER LEVEL LOW HAS PROGRESSED TOWARDS THE OKLAHOMA AND ARKANSAS BORDER AS SEEN ON CURRENT WATER VAPOR IMAGERY. STORMS ARE CURRENTLY FORMING NEAR THE MISSISSIPPI RIVER ALONG THE ARKANSAS AND MISSISSIPPI BORDER. CURRENT OBS INDICATE SOME SURFACE CONVERGENCE ALONG THIS BOUNDARY AIDING IN THE STORMS DEVELOPMENT COUPLED WITH A 60 KT MID LEVEL JET INDICATED BY PROFILERS IN THIS AREA. EXPECT SHOWERS AND THUNDERSTORMS TO ENTER WESTERN ALABAMA EARLY THIS MORNING SHORTLY AFTER SUNRISE. MODELS INDICATE THAT THE BEST LIFT WILL BE OVER THE SOUTHERN HALF OF THE FORECAST AREA AS A SHORTWAVE TROUGH ROTATES THROUGH THE UPPER LEVEL LOW. LARGE SCALE LIFT WILL BE IN PLACE WITH DIVERGENT AND DIFFLUENT FLOW ALOFT AS A 50-60 KT MID LEVEL JET AND 70-80 KT 300 MB JET NOSES INTO THE STATE DURING THE EARLY MORNING HOURS. DEEP LAYER 0-6 KM BULK SHEAR VALUES WILL BE NEAR 50 KTS WHICH WOULD SUPPORT ORGANIZED UPDRAFTS. THE WEAK SURFACE BOUNDARY WILL ALSO HELP IN PROVIDING SOME SURFACE CONVERGENCE. FORECAST MLCAPE VALUES OF 1000 TO 1500 J/KG SHOULD BE SUPPORTIVE FOR STORMS TO INITIATE. MODELS SOUNDINGS INDICATE A UNIDIRECTIONAL SHEAR PROFILE WITH WEAK BOUNDARY LAYER FLOW. THEREFORE...EXPECT THE TORNADO THREAT TO REMAIN VERY LOW. THE MAIN THREATS WITH ANY STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AROUND 18Z THE UPPER LEVEL LOW WILL BE LOCATED NEAR MEMPHIS. THE LOW WILL CONTINUE TO DIVE SOUTHEAST ACROSS THE FORECAST AREA DURING THE AFTERNOON HOURS. LAPSE RATES WILL STEEPEN ALOFT THIS AFTERNOON AND EVENING ACROSS THE FORECAST AREA WITH 500 MB TEMPERATURES OF -16 TO -20 C AND MID LEVEL LAPSE RATES NEAR 7 C/KM. MODELS STILL VARY ON THE AMOUNT OF MOISTURE AND INSTABILITY AVAILABLE AFTER THE MORNING AND EARLY AFTERNOON CONVECTION. HOWEVER...CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS INTO THE EVENING WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END LATE THIS EVENING AS THE UPPER LEVEL LOW CONTINUES TO PROGRESS TO THE SOUTH AND EAST. NICE WEATHER WILL BE IN STORE FOR THE UPCOMING WEEKEND AS A RIDGE BUILDS IN ACROSS THE SOUTHEAST. WITH NORTHWESTERLY FLOW ALOFT COOLER AND DRY CONDITIONS WILL BE IN STORE WITH HIGHS IN THE 70S AND LOW IN THE 40S AND 50S. EARLY NEXT WEEK AN AMPLIFIED UPPER LEVEL TROUGH WILL DIVE OUT OF SOUTHERN CANADA. AT THIS TIME EXPECT THE FRONT TO COME THROUGH CENTRAL ALABAMA DRY. MUCH COLDER AIR WILL MOVE IN BEHIND THE FRONT WITH FORECAST LOWS IN THE 40S AREA WIDE TUESDAY AND WEDNESDAY MORNING. WILL HAVE TO CONTINUE TO MONITOR TEMPERATURES FOR THE MIDDLE PART OF NEXT WEEK. ANDERSON && .AVIATION... 12Z TAF DISCUSSION. LARGE UPPER LOW SPINNING OVER WESTERN ARKANSAS WILL TRIGGER NUMEROUS SHOWERS AND TSTMS ACROSS CENTRAL ALABAMA AS IT TRACKS EASTWARD TOWARDS ALABAMA. THERE HAS BEEN SOME LCL IFR VSBYS DUE TO FOG...BUT THIS SHOULD CLEAR BY 13Z. FORECAST WILL BE DIFFICULT TODAY DUE TO THE TIMING OF THE CLUSTERS OF CONVECTION DEVELOPING AHEAD OF UPPER LOW. THE MAJORITY OF THE CONVECTION SHOULD BE AFFECT TAF SITES BETWEEN 15Z AND 21Z...AND INCLUDED TEMPO TSRA DURING THIS TIME FRAME. ANY OF THE STORMS THIS AFTERNOON AND EVENING WILL HAVE THE CHANCE TO PRODUCE LARGE HAIL. AS THE CENTER OF THE UPPER LOW PASSES ACROSS CENTRAL ALABAMA BETWEEN 00Z AND 06Z...THERE COULD BE ANOTHER ROUND OF STORMS PRODUCING LARGE HAIL. NORTHWEST WINDS OF 5-10 KNOTS AND DRIER AIR BEHIND EXITING UPPER LOW SHOULD KEEP CIGS ABOVE 3000 FEET AGL AND VSBYS AOA 5 MILES AFTER 06Z. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 77 49 72 46 74 / 70 30 10 0 0 ANNISTON 78 52 72 47 74 / 70 40 10 0 0 BIRMINGHAM 78 51 73 50 74 / 70 30 10 0 0 TUSCALOOSA 80 52 75 49 76 / 70 20 0 0 0 CALERA 79 53 74 51 75 / 70 30 10 0 0 AUBURN 78 55 72 50 73 / 70 30 10 0 0 MONTGOMERY 80 55 76 52 76 / 70 30 10 0 0 TROY 78 54 76 49 74 / 80 30 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 5, 5:44 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 544 AM CDT THU APR 5 2012 ALZ011>015-017>050-061045- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 544 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT FOR ALL OF CENTRAL ALABAMA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THE THREAT OF TORNADOES IS VERY LOW AT THIS TIME. THERE MAY BE MORE THAN ONE WAVE OF STORMS THAT MOVE THROUGH CENTRAL ALABAMA THROUGHOUT THE DAY BETWEEN THE HOURS OF 10 AM AND 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THURSDAY.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 10:26 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 64 min |
| Apr 5, 11:07 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 53 min |
| Apr 5, 11:27 AM CDT | Special Weather Statement | BMX | Marengo | 48 min |
| Apr 5, 11:44 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo | 46 min |
| Apr 5, 12:03 PM CDT | Special Weather Statement | BMX | Chilton, Shelby | 57 min |
| Apr 5, 12:21 PM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 54 min |
| Apr 5, 12:28 PM CDT | Special Weather Statement | BMX | Dallas | 32 min |
| Apr 5, 12:49 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 56 min |
| Apr 5, 12:56 PM CDT | Special Weather Statement | BMX | Montgomery | 64 min |
| Apr 5, 3:56 PM CDT | Special Weather Statement | BMX | Marion | 49 min |
| Apr 5, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 28 min |
| Apr 5, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 49 min |
| Apr 5, 4:52 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 5, 5:09 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 66 min |
| Apr 5, 5:24 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Apr 5, 5:36 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 39 min |
| Apr 5, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 52 min |
| Apr 5, 5:59 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Apr 5, 6:06 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 39 min |
| Apr 5, 6:09 PM CDT | Special Weather Statement | BMX | Dallas | 51 min |
| Apr 5, 6:14 PM CDT | Special Weather Statement | BMX | Blount | 46 min |
| Apr 5, 6:18 PM CDT | Special Weather Statement | BMX | Chilton | 42 min |
| Apr 5, 6:25 PM CDT | Special Weather Statement | BMX | Bibb | 65 min |
| Apr 5, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 48 min |
| Apr 5, 6:28 PM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Apr 5, 6:33 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 42 min |
| Apr 5, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Elmore, Perry | 53 min |
| Apr 5, 6:43 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.